# SDR DALA2021021800955

- Difficulty date: February 16, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 66,231 hours, 26,193 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1732334) DURING INSPECTION FOUND CORROSION AND ELONGATED FASTENER HOLES (2 EA) AT SUPPORT STRUCTURE ATTACHMENT OF WING-TO-BODY FAIRING PANEL 193D BS 727+2.7.  SUPPORT STRUCTURE ATTACHMENT OF WING-TO-BODY FAIRING PANEL 193D BS 727+2.7 WAS REPAIRED PER ERA 590110-14AD REV. ORIGINAL AND ETI-37-21-314 REV. 1.
